You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1990/96/3
Some remarks on the uniform approximation property in Banach spaces
Download
PDF
- Some remarks on the uniform approximation property in Banach spaces
Article
Original scientific text
Title
Some remarks on the uniform approximation property in Banach spaces
Authors
Vania Mascioni
1
Affiliations
Zürich, Switzerland
Studia Mathematica
1990/96/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
243-253
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics